MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACS¿ LYSE WASH ASSISTANT; STATION, PIPETTING DILUTING CLINICAL USE

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACS¿ LYSE WASH ASSISTANT; STATION, PIPETTING DILUTING CLINICAL USE
Catalog Number 337146
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using bd facs¿ lyse wash assistant erroneous results occurred.The following information was provided by the initial reporter: "the problem is cd45 events that are seen after preparation in lwa but not during manual prep.We have debugged with various sample materials, for peripheral blood the problem is not so visible, on the other hand for bone marrow and e.G.Bronchoalveolar lavage" 1.Are there erroneous results on patient samples from diagnostic test? (if yes or unknown, go to question #2.If no, no further questions required.): yes 2.Was there any delay of treatment due to the issue? (go to question #3): unknown 3.If patient samples were redrawn, was there any change or delay of treatment? (go to question #4): not applicable 4.Was there any physical harm/injury to the patient due to the issue? (if yes or unknown, go to question #5.If no, no further questions required): unknown 5.Provide details - how and to what extent? (go to question #6): further details on patient impact have been requested to customer.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information.Date received by manufacturer was changed from 11/15/2023 to 10/12/2023.
 
Event or Problem Description
It was reported that while using bd facs¿ lyse wash assistant erroneous results occurred.The following information was provided by the initial reporter: "the problem is cd45 events that are seen after preparation in lwa but not during manual prep.We have debugged with various sample materials, for peripheral blood the problem is not so visible, on the other hand for bone marrow and e.G.Bronchoalveolar lavage" 1.Are there erroneous results on patient samples from diagnostic test? (if yes or unknown, go to question #2.If no, no further questions required.): yes.2.Was there any delay of treatment due to the issue? (go to question #3): unknown.3.If patient samples were redrawn, was there any change or delay of treatment? (go to question #4): not applicable.4.Was there any physical harm/injury to the patient due to the issue? (if yes or unknown, go to question #5.If no, no further questions required): unknown.5.Provide details - how and to what extent? (go to question #6): further details on patient impact have been requested to customer.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information: g.1 - reporting office contact - (b)(6).G.1 - manufacturing site contact - (b)(6).G.1 - reporting office- becton dickinson and company bd biosciences.H.6 - imdrf annex f code- f26.H6.Investigation summary: based on the investigation results, the reported issue for unexpected populations was not confirmed.Investigation results that were performed on the indicated failure mode were the following: the dhr was reviewed to ensure that the instrument met manufacturing specifications prior to release.An application specialists tried to identify the cause and could not replicate the issue nor determine the problem as the instrument was performing as expected.Although the instrument was used for diagnostic testing, the issue was resolved before the patient sample results were used for any diagnosis or treatment.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that while using bd facs¿ lyse wash assistant erroneous results occurred.The following information was provided by the initial reporter: "the problem is cd45 events that are seen after preparation in lwa but not during manual prep.We have debugged with various sample materials, for peripheral blood the problem is not so visible, on the other hand for bone marrow and e.G.Bronchoalveolar lavage".1.Are there erroneous results on patient samples from diagnostic test? (if yes or unknown, go to question #2.If no, no further questions required.): yes.2.Was there any delay of treatment due to the issue? (go to question #3): unknown.3.If patient samples were redrawn, was there any change or delay of treatment? (go to question #4): not applicable.4.Was there any physical harm/injury to the patient due to the issue? (if yes or unknown, go to question #5.If no, no further questions required): unknown.5.Provide details - how and to what extent? (go to question #6): further details on patient impact have been requested to customer.

Brand Name
BD FACS¿ LYSE WASH ASSISTANT
Common Device Name
STATION, PIPETTING DILUTING CLINICAL USE
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key18223557
Report Number2916837-2023-00222
Device Sequence Number17560631
Product Code JQW
UDI-Device Identifier00382903371464
UDI-Public00382903371464
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number337146
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer10/12/2023
03/30/2024
Initial Report FDA Received Date11/28/2023
Supplement Report FDA Received Date01/25/2024
04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown